# SDR YENA20110926350

- Difficulty date: September 26, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 13,943 hours, 8,561 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Condition: Disconnected
- Location: Trim Air Servo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1088, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO RIC DUE TO BLEED NR 2 LEAK CABIN MESSAGE RESULTED IN RAPID DECOMPRESSION PAX O2 DEPLOYED.  THE NR 1 PACK WAS IN MEL AND DUE TO BLEED LEAK, THE NR 2 ENGINE BLEED VALVE CLOSED AND PACK NR 2 CLOSED.  TECH FOUND LINE BACK OFF AND HOT AIR HITTING OVERHEAT LOOP 5 SETTING OFF BLEED 2 LEAK.  RE-INSTALLED TRIM AIR SERVO LINE PER MM 21-51-10 AND OPS AND LEAK CHECKED OK.  DURING TEST FLIGHT FOUND GROUND VALVE OF IFE RACK REMAINED OPEN ON ALL STAGES OF FLT.  REMOVED AND REPLACED K0367 FAN ENABLE RELAY IAW SWPM 20-37-01.  PERFORMED OPS CHECK PER AMM 21-28-00, FOUND NORMAL.   2ND TEST FLT PERFORMED & FOUND SATISFACTORY AND TO SPECIFICATIONS BASED ON FLT CREW OBSERVATIONS OF FLT TEST WORKSHEETS.
